共 50 条
- [1] Retraction Note to: Approximation of Analytic Functions by Bessel Functions of Fractional Order [J]. Ukrainian Mathematical Journal, 2020, 72 : 327 - 327
- [3] RETRACTED ARTICLE: Approximation of analytic functions by bessel functions of fractional order [J]. Ukrainian Mathematical Journal, 2012, 63 : 1933 - 1944
- [5] RETRACTION: On Certain Subclasses of Analytic Functions Associated with Generalized Struve Functions (Retraction of Vol 17, Pg 217, 2020) [J]. THAI JOURNAL OF MATHEMATICS, 2020, 18 (02): : 839 - 839
- [7] RETRACTION: General Complex-Valued Overlap Functions (Retraction of Vol 2021, art no 6613730, 2021) [J]. JOURNAL OF MATHEMATICS, 2023, 2023
- [10] On the first root of Bessel functions of fractional order [J]. PHILOSOPHICAL MAGAZINE, 1921, 42 (252): : 1020 - 1021